# SDR ASOA201710305194

- Difficulty date: October 30, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 35,157 hours, 26,320 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313551
- Condition: Corroded
- Location: Bs 319
- Part time: 35,157 hours, 26,320 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SIDE OF THE BS 319 FRAME IS HEAVILY CORRODED BETWEEN STRINGERS 26L AND 26R.  REPAIRED THE FRAME IAW REO 670-53-21-799 REV A.
